# SDR YV3R2021110900501

- Difficulty date: November 2, 2021
- Submitted: November 9, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N161WP
- Make and model: Robsin R22
- Aircraft serial: 1490
- Aircraft time: 4,019 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: C0511
- Part serial: 9500
- Condition: None
- Part time: 90 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-1 COLUMN SWITCH FAILED.
